Have Medical Questions? Ask a Doctor Online!
Hello this is Dr. Stan and I will assist you with your question today. I am board certified and I have 40 years of patient experience. I am happy to help you.
How long has the flashing been?
How old are you?
Are you being treated for any medical problems, take any medication?
Thank you for that information. Ropinirole may be causing your retinal problem (flashing). There is evidence in animal studies that this drug can affect the retina, but no trials or tests have been done in humans. Discuss the use of this drug with your doctor. May I suggest a visit to an Ophthalmologist for retinal examination to determine cause and evaluation of a small retinal detachment that could also cause the flashing. If a retinal tear, there is treatment in the form of Laser surgery to repair.
I am available to answer any additional questions you may have. Thank you for allowing me to provide assistance. I hope your medical problem(s) are resolved soon and you feel better. If you find the information I provided helpful, please rate me with 5-Stars. Thank you
Do you have any additional questions?